# SDR CAL960389

- Difficulty date: February 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14890
- Make and model: Doug DC-9-82
- Aircraft serial: 49114
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Part number: 5936838503
- Condition: Cracked
- Location: Lt Wing
- Part time: 38,914 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIA - INSPECTION FOUND A 1 INCH CRACK IN LT WING TRAILING EDGE X-SUPPORT MEMBER AT UPPER AFT LEG FORWARD OF ATTACH POINT, JUST OUTBOARD OF NR 1 SPOILER ACTUATOR.  THE SUPPORT MEMBER WAS REMOVED AND REPLACED IAW SRM 51-30-2.  (X)
